Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Links of closed orbits of nonsingular Morse-Smale flows


Author: Kazuhiro Sasano
Journal: Proc. Amer. Math. Soc. 88 (1983), 727-734
MSC: Primary 58F09; Secondary 57M25
DOI: https://doi.org/10.1090/S0002-9939-1983-0702309-0
MathSciNet review: 702309
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The links which consist of closed orbits of certain nonsingular Morse-Smale flows on $ {S^3}$ are determined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F09, 57M25

Retrieve articles in all journals with MSC: 58F09, 57M25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0702309-0
Keywords: Link, nonsingular Morse-Smale flow
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society